# SDR ASOA201100535

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 621-625 OBLIQUE ANGLE IS CRACKED.  INSTALLED NEW SERVICEABLE 621-625 LT SIDE PN 601-35012-51 OBLIQUE ANGLE IAW SRM 51-42-21.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
